Mathematical Research Letters

Volume 17 (2010)

Number 4

Finite and countable families of algebras of sets

Pages: 613 – 623

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n4.a3

Author

L. S. Grinblat (Ariel University Center of Samaria, P.O. Box 3, Ariel 40700, Israel)

Abstract

Let $\{\A_\la\}_{\la \in \La}$ be a family of algebras of sets defined on a set $X, 0 <\# (\La) \leq \aleph_0$, and $\A_\la \neq \P(X)$ for each $\la \in \La$. We assume that $\A_\la$ are $\sigma$-algebras if $\# (\La) = \aleph_0$. We obtained the necessary and sufficient conditions for which $\bigcup_{\la \in \La} \A_\la = \P(X)$. In the formulation of these conditions we use $\omega$-saturated algebras and finite sequences of ultrafilters on $X$.

Full Text (PDF format)